Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Real prime flows
HTML articles powered by AMS MathViewer

by H. B. Keynes and D. Newton PDF
Trans. Amer. Math. Soc. 217 (1976), 237-255 Request permission

Abstract:

In this paper, we construct examples of real-type prime flows and study these examples in detail. General properties of prime flows are studied, with emphasis on proximality conditions and properties of automorphisms. Examples of prime flows which are not POD are shown to exist, and results analogous to number-theoretic properties, such as a “unique factorisation” theorem, are shown to hold for prime flows.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20
  • Retrieve articles in all journals with MSC: 54H20
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 217 (1976), 237-255
  • MSC: Primary 54H20
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0400189-5
  • MathSciNet review: 0400189